Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 861 to 880 of 1829

861
Interactive Effect of Diurnal Temperature Range and Temperature on Mortality, Northeast Asia

Lee, Whanhee; Chung, Yeonseungresearcher; Choi, Hayon Michelle; Kim, Dahye; Honda, Yasushi; Guo, Yue-Liang Leon; Kim, Ho, EPIDEMIOLOGY, v.30, pp.S99 - S106, 2019-07

862
Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

863
Internal structure of the multiresolution analyses defined by the unitary extension principle

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF APPROXIMATION THEORY, v.154, no.2, pp.140 - 160, 2008

864
Interpretation of the deformation space of a determinantal Barlow surface via smoothings

Lee, Yongnamresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.130, no.4, pp.963 - 969, 2002-01

865
Intersecting Convex Sets by Rays

Fulek, R; Holmsen, Andreas Fresearcher; Pach, J, DISCRETE & COMPUTATIONAL GEOMETRY, v.42, no.3, pp.343 - 358, 2009-10

866
Introduction and results

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.229, no.1076, pp.1 - 1, 2014-05

867
Invariance and Periodic Oversampling in Principal Shift-Invariant Spaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E97A, no.1, pp.313 - 321, 2014-01

868
Invariance Property of a Conservation Law without Convexity

Kim, Mijoung; Kim, Yong Jungresearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.733 - 750, 2009

869
Invariant measures for piecewise convex transformations of an interval

Bose, C; Maume-Deschamps, V; Schmitt, B; Shin, Sujinresearcher, STUDIA MATHEMATICA, v.152, no.3, pp.263 - 297, 2002

870
Invariants of simple algebras

Baek, Sanghoonresearcher; Merkurjev, Alexander S., MANUSCRIPTA MATHEMATICA, v.129, no.4, pp.409 - 421, 2009-08

871
Inverse conic programming with applications

Iyengar, G; Kang, Wanmoresearcher, OPERATIONS RESEARCH LETTERS, v.33, no.3, pp.319 - 330, 2005-05

872
INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

Akopian, Sona; Kang, Moon-Jinresearcher; Vasseur, Alexis, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491, 2020-01

873
Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

874
INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Lee, Yongnamresearcher; Shin, Yong Joo, OSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139, 2014-01

875
Irregular Sampling on Shift Invariant Spaces

Kwon, Kil-Hyunresearcher; Lee, Jae-Kyu, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E93A, no.6, pp.1163 - 1170, 2010-06

876
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

877
Isotropy representations of cylic group actions on homotopy spheres

서동엽researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178, 1988-08

878
Iterations of the unit singular inner function

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.243 - 246, 1988-07

879
Iterations, Denjoy-Wolff Points and Ergodic Properties of Point-Mass Singular Inner Functions

Kim, Hong Ohresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.175, no.1, pp.105 - 117, 1993-05

880
Iterative proportional fitting for nonhierarchical log-linear models

Kim, Sung-Horesearcher, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.26, no.6, pp.1443 - 1460, 1997

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0